# SDR AALA20140107001

- Difficulty date: January 7, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 40,036 hours, 19,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WW SUPPORT BEAM CRACKED ABOVE AFT HINGE ON FWD LT HAND NOSE GEAR DOOR.  ACCOMPLISHED NESTED ANGLE REPAIR IAW EA MD80-53-033084.
